# SDR IPXA2025020778667

- Difficulty date: December 31, 2024
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,206 hours, 23,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Roller Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: STR Z-800 CREW DOOR FWD LOWER ROLLER LOCK FITTING IS GOUGED. DOT 142-16. ACCOMPLISHED WORK PER SREO-14721-REQ001. REVIEWED
